# SDR MASA202411150040

- Difficulty date: November 15, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N85354
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000687
- Aircraft time: 15,025 hours, 8,999 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 2 PHOTOLUMIN STRIP PEELING.  PLACED ON MEL
